# SDR ASAA2018111646860

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,188 hours, 3,689 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON FO'S SIDE IN CRUISE. RESET ITSELF AFTER LESS THAN ONE MINUTE. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 & R/H FMC OPS NORMAL.
